Search - Archive ouverte HAL Access content directly

Filter your results

133 Results
Structure: Internal structure identifier : 15788
Image document

Radial symmetry and symmetry breaking for some interpolation inequalities

Jean Dolbeault , Maria J. Esteban , Gabriella Tarantello , Achiles Tertikas
Calculus of Variations and Partial Differential Equations, 2011, 42, pp.461-485
Journal articles hal-00516710v1

Shape preservation with Hermite interpolatory subdivision schemes

Carla Manni , Marie-Laurence Mazure
Approximation, Modélisation Géométrique et Applications, Nov 2008, Marseille, France
Conference papers hal-00875010v1

Asymptotics for Spherical Needlets

P. Baldi , G. Kerkyacharian , D. Marinucci , D. Picard
Preprints, Working Papers, ... hal-00081885v1
Image document

Second order mean field games with degenerate diffusion and local coupling

Pierre Cardaliaguet , J. Graber , Alessio Porretta , Daniela Tonon
Nonlinear Differential Equations and Applications, 2015, 22 (5), pp.1287-1317
Journal articles hal-01049834v1

From pointwise to local regularity for solutions of Hamilton-Jacobi equation

Piermarco Cannarsa , Hélène Frankowska
Calculus of Variations and Partial Differential Equations, 2014, 49 (3-4), pp.1061-1074. ⟨10.1007/s00526-013-0611-y⟩
Journal articles hal-00851752v1
Image document

The $\Gamma$-limit for singularly perturbed functionals of Perona-Malik type in arbitrary dimension

Giovanni Bellettini , Antonin Chambolle , Michael Goldman
Mathematical Models and Methods in Applied Sciences, 2014
Journal articles hal-00779609v1


Piermarco Cannarsa , Patrick Martinez , Judith Vancostenoble
Memoirs of the American Mathematical Society, 2016, 239 (1133), pp.0 - 0. ⟨10.1090/memo/1133⟩
Journal articles hal-01890828v1

Unique continuation and approximate controllability for a degenerate parabolic equation

Piermarco Cannarsa , Jacques Tort , Masahiro Yamamoto
Applicable Analysis, 2012, 91 (8), pp.1409-1425. ⟨10.1080/00036811.2011.639766⟩
Journal articles hal-00876369v1
Image document


Piermarco Cannarsa , Patrick Martinez , Judith Vancostenoble
ESAIM: Control, Optimisation and Calculus of Variations, In press
Journal articles hal-01834720v1
Image document

Splitting methods and short time existence for the master equations in mean field games

Pierre Cardaliaguet , Marco Cirant , Alessio Porretta
Preprints, Working Papers, ... hal-02454135v1

Ricci Flow and Geometric Applications

Michel Boileau , Gérard Besson , Carlo Sinestrari , Gang Tian
Books hal-02099137v1
Image document


Carlangelo Liverani , Stefano Olla , Makiko Sasada
Preprints, Working Papers, ... hal-01201984v2

Complex Analysis and Geometry

Filippo Bracci , Byun Jisoo , Hervé Gaussier , Kengo Hirachi , Kang-Tae Kim et al.
Filippo Bracci ; Jisoo Byun; Hervé Gaussier; Kengo Hirachi; Kang-Tae Kim; Nikolay Shcherbina. KSCV10, Gyeongju, Tokyo, Japan. 144, 2015, Springer Proceedings in Mathematics & Statistics, 978-4-431-55743-2
Proceedings hal-01618944v1
Image document

Sensitivity relations for the Mayer problem with differential inclusions

Piermarco Cannarsa , Hélène Frankowska , Teresa Scarinci
Preprints, Working Papers, ... hal-00949021v1

On the distance between probability density functions

Vlad Bally , Lucia Caramellino
Electronic Journal of Probability, 2014, 19 (110), pp.1-33
Journal articles hal-00926401v1

Convergence of univariate non-stationary subdivision schemes via asymptotical similarity

Costanza Conti , Nira Dyn , Carla Manni , Marie-Laurence Mazure
Computer Aided Geometric Design, 2015, 37, pp.1-8. ⟨10.1016/j.cagd.2015.06.004⟩
Journal articles hal-00985115v1

Subsampling Needlet Coefficients on the Sphere

Paolo Baldi , Gerard Kerkyacharian , Domenico Marinucci , Dominique Picard
Preprints, Working Papers, ... hal-00194752v1
Image document

Symétrie des grandes solutions d'équations elliptiques semi linéaire

Alessio Porretta , Laurent Veron
C. R. Acad. Sci. Paris Ser. Paris I, 2006, 342, pp.483-487
Journal articles hal-00281627v1
Image document

Hamilton-Jacobi-Bellman Equations with Time-Measurable Data and Infinite Horizon

V. Basco , Hélène Frankowska
Nonlinear Differential Equations and Applications, 2019, 26 (7), ⟨10.1007/s00030-019-0553-y⟩
Journal articles hal-02126128v1
Image document

Hölder estimates in space-time for viscosity solutions of Hamilton-Jacobi equations

Piermarco Cannarsa , Pierre Cardaliaguet
Communications on Pure and Applied Mathematics, 2010, 63 (5), pp.559-696. ⟨10.1002/cpa.20315⟩
Journal articles hal-00371681v1

Inverse source problem and null controllability for multidimensional parabolic operators of Grushin type

Karine Beauchard , Piermarco Cannarsa , Masahiro Yamamoto
Preprints, Working Papers, ... hal-00863063v1
Image document

Regularity Results for Eikonal-Type Equations with Nonsmooth Coefficients

Piermarco Cannarsa , Pierre Cardaliaguet
Nonlinear Differential Equations and Applications, 2012, 19 (6), pp.751--769
Journal articles hal-00578730v1

Cylindrical estimates for mean curvature flow of hypersurfaces in CROSSes

Giuseppe Pipoli , Carlo Sinestrari
Annals of Global Analysis and Geometry, 2017, 51 (2), pp.179-188
Journal articles hal-01992509v1
Image document

Two-phase flows involving capillary barriers in heterogeneous porous media

Clément Cancès , Thierry Gallouët , Alessio Porretta
Interfaces and Free Boundaries, 2009, 11 (2), pp. 239-258. ⟨10.4171/IFB/210⟩
Journal articles hal-00464334v1

Exponential Decay of Correlations for Finite Horizon Sinai Billiard Flows

Carlangelo Liverani , Viviane Baladi , Mark Demers
Inventiones Mathematicae, 2018, 211 (1), pp.39-177. ⟨10.1007/s00222-017-0745-1⟩
Journal articles hal-01162368v1
Image document

Phase transitions for the cavity approach to the clique problem on random graphs

Alexandre Gaudilliere , Benedetto Scoppola , Elisabetta Scoppola , Massimiliano Viale
Journal of Statistical Physics, 2011, 145, pp.1127-1155
Journal articles hal-00535753v1
Image document

Barrier functions for Pucci-Heisenberg operators and applications

Alessandra Cutri , Nicoletta Tchou
International journal of dynamical systems and differential equations, 2007, 1 (2), pp.117-131
Journal articles hal-00133624v1
Image document

High-frequency asymptotics for subordinated isotropic fields on an Abelian compact group

Domenico Marinucci , Giovanni Peccati
Preprints, Working Papers, ... hal-00083611v1
Image document

Multiplicity results for the assigned Gauss curvature problem in R2

Jean Dolbeault , Maria J. Esteban , Gabriella Tarantello
Nonlinear Analysis: Theory, Methods and Applications, 2009, 70 (8), pp.2870-2881
Journal articles hal-00323700v1
Image document

How to Integrate a Polynomial over a Simplex

Velleda Baldoni , Nicole Berline , Jesús A. de Loera , Matthias Köppe , Michèle Vergne et al.
Mathematics of Computation, 2011, 80 (273), pp.297-325. ⟨10.1090/S0025-5718-2010-02378-6⟩
Journal articles hal-00320882v1